# SDR SWAA2025013087166

- Difficulty date: December 24, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 57,861 hours, 34,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Out Of Limits
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 46 FUSELAGE SKIN HAS A BLEND AT BS 787+4 AND 5' BELOW STR 24R WITHIN 10 INCHES OF AFT CARGO DOOR CUTOUT<[01] REPAIRED PER EA 24-153-03589;[02] VERIFIED CORRECTIVE ACTION COMPLETED.
